# SDR SWAA2013102221349

- Difficulty date: August 27, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INTERNAL AREA TE ANGLE CRACKED AT RSS 238+7.  R & R ANGLE IAW SRM & DRAWING.
